-Regularized -Resolvent Families: Regularity and Local Properties
Marko Kostic
Abstract and Applied Analysis, 2009, vol. 2009, 1-27
Abstract:
We introduce the class of (local) -regularized -resolvent families and discuss its basic structural properties. In particular, our analysis covers subjects like regularity, perturbations, duality, spectral properties and subordination principles. We apply our results in the study of the backwards fractional diffusion-wave equation and provide several illustrative examples of differentiable -regularized -resolvent families.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/858242.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/858242.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:858242
DOI: 10.1155/2009/858242
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().